# SDR O2GA2018111983901

- Difficulty date: November 12, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N839UP
- Make and model: Beech B300
- Aircraft serial: FL984
- Aircraft time: 3,589 hours, 3,090 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Lt Wing Ram Air
- Part time: 1,196 hours, 1,036 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CONTROL CIRCUIT BREAKER EXTENDED ON GEAR RETRACTION. MAINTENANCE REPAIRED CHAFFED WIRES FOUND UNDER LEFT WING LEADING EDGE RAM AIR DUCT THAT WAS FOUND CRACKED AND CAUSING THE GEAR CONTROL BREAKER TO EXTEND. LEFT MAIN GEAR SAFETY SWITCH WAS ALSO REPLACED. GEAR SWINGS AND A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
